# SDR FDEA201410063165

- Difficulty date: October 6, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 21,338 hours, 11,753 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B53270604001300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC COMPARTMENT FLOOR PANEL 242UJ CRACKED.  FABRICATED NEW FLOOR PANEL 242UJ ON T14 1097934 IAW DWG SRZ 25-005.  CLASSIFIED AS CAT A MAJOR REPAIR.
